# SDR USAA2011050991809

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 37,231 hours, 14,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 632 - PHX-PIT - EMERGENCY LIGHTS - FORWARD FLIGHT ATTENDANT FLASHLIGHT RED LIGHT NOT BLINKING.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
